# SDR SWAA2022030405392

- Difficulty date: March 25, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N213WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 48,649 hours, 28,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231UF HAS FIBERGLASS PLIES PEELING UP IN SEVERAL AREAS THE ENTIRE LENGTH OF FLOOR PANEL. / OKAY TO INSTALL; INSTALLED NEW FLOOR PANEL PER AMM 53-21-00.
